# SDR VNAA20181212111

- Difficulty date: December 12, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N586NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15389
- Aircraft time: 6,830 hours, 6,299 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A NOSE WHEEL STEERING INOP 'C' MSG IN FLIGHT AND DECLARED AN EMERGENCY. THE AIRCRAFT LANDED WITHOUT ISSUE AND THE SYSTEM WAS RESET, OPS CHECK GOOD.
